# SDR SWAA2022020157929

- Difficulty date: September 17, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 231ZF IS BROKEN. / REPAIRED AND INSTALLED (1) EA INSERT ON FLOOR BOARD 231ZF OF DAMAGE AT MIDSPAN IAW B737 SRM 53-00-50-2R-6 REPAIR 6 REV 62 AND B737 SRM 53-00-50-2R-0 REPAIR GENERAL. FLOOR BOARD READY TO BE REINSTALLED AT 8:00PM 21SEP2017 A42474; A76055; A51273; A26382
